# SDR UIEA2011021300065

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 90,839 hours, 15,513 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: BACCTT1035
- Part serial: NSN
- Condition: Shorted
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYS NR 4 INTERMITTENT FLICKER OF PUMP PRESS AND BRAKE LOW PRESS AT FE PANEL AND FWD ANNUNCIATOR.  HYD QTY AND PRESS INDICATION NORMAL.  WIRING CHECK IAW 29-34-12 FOUND WIRES SHORTED TO GROUND AND BOTH EDP/ADP PRESS SW AND CONNECTORS CONTAMINATED. CONNECTORS REPLACED AND WIRING REPAIRED IAW SWPM 20-10-13.
